# SDR SWIA971960

- Difficulty date: September 4, 2000
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 17,483 hours, 24,661 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME AND AURAL AUTO FEATHER DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  RAN BOTH ENGINES AND PERFORMED AUTO FEATHER TEST.  SYSTEM TESTED NORMAL.  AUTO FEATHER, OPS CHECKS GOOD.
